Skip to Content

Accidentally used alaway eye itch relief as nasal spray is this harmful?

Responses (2)

Anonymous 23 Jun 2011

Please call your pharmacist or poison control centre.
Best wishes to you.

blaze22 23 Jun 2011

Cross contamination of certain medications in regards to your, eyes, ears, or nose is very serious and you need to be seen by medical professional and speak with them as soon as you can just to be on the safe side. It is a good thing that you do not mention extreme pain or redness or burning... Had a friend that did the similar thing and was in pretty bad shape but got help... Always, always always read label before administring especially if you are dealing with very small identical looking bottles and with very small print... I also agree with the previous group member, call posison control... Blaze22

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions